CSN Login
Members Online: 10

Quick question...

Stacie3071's picture
Stacie3071
Posts: 23
Joined: Sep 2011

I just had my tracer dose of RAI and I have had a severe headach since about 35 minuites afterwards it is going on 19 hours now and tylenol is not cutting it. Is this common? If so.. when I get the higher dose on friday will the headache be worse?

sunnyaz
Posts: 582
Joined: Oct 2010

I don't recall having a headache. It is possible the tracer dose is to blame. It could also be a coincidence. Maybe you should tell your doctor and see if they can prescribe a stronger pain killer for you. If you are going to be home in isolation you won't have to worry about driving or working so Hydrocodone might be an option unless you have every had a reaction to it. There are also medications specifically made for headaches such as Imitrex, but this is usually for migraines.

You are almost done, hang in there. Hope you feel better soon.

Blessings,
Julie-SunnyAZ

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network